# SDR DALA2016112309218

- Difficulty date: August 17, 2014
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 38,859 hours, 18,637 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND UNDER AFT CARGO BIN FLOOR FRAMES 56 & 57 AND AT STRINGER 42L.   REMOVED CORROSION,  MANUFACTURED A DOUBLER, TREATED AND PRIMED.  INSTALLED THE STRINGER REPAIR IAW SRM.
